# SDR SWAA2023120717322

- Difficulty date: November 2, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651AT TRAILING EDGE AT RT WING 2023-682089<[01] TOOL USED CALIPER P/N 500-197-30 S/N 15120589 DUE DATE 13/FEB/24.;[02] TOOL USED: HOT BONDER P/N: HCS9200B S/N: 18165044 DUE DATE: 26-MAR-24;[03] TOOL USED: SCALE P/N: SPX621 S/N:8340225451 DUE DATE: 16-AUG-24.;[04] TOOL USED: SCALE P/N CR5200 S/N 8343150722 DUE DATE 13-FEB-24.;[05] TOOL USED: HOT BONDER PN: HCS9200B-AV; SN: 18185733; DUE DATE: 23-JAN-24;[06] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18185781; DUE DATE: 24-JAN-24;[07] REPAIRED ACCESS PANEL 651AT TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] STEP 7 VERIFIED AND CORRECTIVE ACTION COMPLETED : REPAIRED ACCESS PANEL 651AT TRAILING EDGE AT RT WING IAW B737-700 SRM 51-70-05-2R-2 REPAIR 2. SEE INDIVIDUAL SIGNOFFS BELOW.
